# SDR JJBA20170816014

- Difficulty date: August 16, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER HAS CHAFFED STRUCTURE BELOW THE TOP HINGE FITTING.  SHEET METAL ACCESS AND REPAIR. OLD STRAP REMOVED AND NEW STRAP INSTALLED.
